Myjak Józef Some typical properties of dimensions of sets and measures vol. 2, 2005 239-254 2 Acta Agrophysica Żłobecki Andrzej Bożek Bogusław



Pobieranie 377.66 Kb.
Strona1/4
Data07.05.2016
Rozmiar377.66 Kb.
  1   2   3   4
Publikacje w czasopismach recenzowanych


1

Abstract and Applied Analysis

Myjak Józef

Some typical properties of dimensions of sets and measures


vol. 2, 2005

239-254


2

Acta Agrophysica

Żłobecki Andrzej

Bożek Bogusław

Model procesu powstawania strat w czasie omłotu zbóż kombajnem


vol. 6/2, 2005

569-577



3

Acta Scientifica Academiae Ostroviensis

Lankosz Adam


Construction of the conic curves in the M projection method


vol. 23, 2006

65–72


4

Analecta


Średniawa Bronisław,

Pawlikowska-Brożek Zofia


Polskie podręczniki historii fizyki, astronomii i matematyki.


vol. 4,

2005


99-125


5

Annales Academiae Paedagogicae Cracoviensis. Studia Mathematica

Choczewski Bogdan, Corovei Ilie, Matkowska Anna

On some functional equations related to Steffensen's inequality.

vol. 23, 2004 Studia Math. IV, 31-37


6

Annales Academiae Paedagogicae Cracoviensis. Studia Mathematica

Lech Jacek

Rybicki Tomasz

Abstract Lie groups and locally compact topological groups.


vol. 23, 2004 Studia Math. IV, 123-141


7

Annales Academiae Paedagogicae Cracoviensis. Studia Mathematica

Bratuszewska Elżbieta

Initial boundary value problem for a mechanical system with local stroke change of stiffness



vol. 33,

2006


5–12

8

Annales Polonici Mathematici

Stolot Kinga


Coproducts and the additivity of the Szymczak index.


vol. 85,

2005


211-226

9

Annales Polonici Mathematici

Pudełko Anna

Existence of solutions for infinite systems of parabolic equations with functional dependence.


vol. 86,

2005


123-135

10

Annales Polonici Mathematici

Pudełko Anna

Monotone iteration for infinite systems of parabolic equations with functional dependence


vol. 90, 2007

1–19



11

Annales Universitatis Mariae Curie-Skłodowska. Lublin-Polonia

Lech Jacek

Rybicki Tomasz

On the perfectness of groups of diffeomorphisms with no restriction on support


vol. 59, 2005

85-96


12

Applied Mathematics E-Notes

Prykarpatsky Jarema A.

Samoylenko M.



Prykarpatsky Anatolij K.

A survey of the spectral and differential geometric aspects of the generalized de Rham-Hodge theory related with Delsarte transmutation operators in multidimension and applications to spectral and soliton problems. Part I.


vol. 5, 2005

117-152


[Dokument elektroniczny].

Tryb dostępu: http://www.math.nthu.edu.pl



13

Applied Mathematics E-Notes

Prykarpatsky Jarema A.

Samoylenko M.



Prykarpatsky Anatolij

A survey of the spectral and differential geometric aspects of the generalized de Rham-Hodge theory related with Delsarte transmutation operators in multidimension and applications to spectral and soliton problems. Part II.


vol. 6, 2005

1-28


.

14

Australasian Journal of Combinatorics

Dorota Bród, Zdzisław Skupień

Trees with extremal numbers of dominating sets


vol. 35, 2006

273–290


15

Australasian Journal of Combinatorics

Görlich Agnieszka , Kalinowski Rafał, Meszka Mariusz, Pilśniak Monika,Woźniak Mariusz

A note on decompositions of transitive tournaments. 2


vol. 37, 2007

57–66.



16

Automatyka : półrocznik Akademii Górniczo-Hutniczej im. Stanisława Staszica w Krakowie

Zalot Ewelina


Criterions for the stability of the convex combination of polynomials

vol.10, 2006

87–95


17

Bulletin of Kyiv University. Ser. Physics & Mathematics

(Visnik Kiivs'kogo Universitetu)




Adah Anna, Bożek Bogusław,

Vladimirov Vsevolod,

Wroński S.



Problems of pollutans migration in porous media. Discussion on irregular distribution of mass sources. P.1


vol. 1,

2004


363-373

18

Bulletin of Kyiv University. Ser. Physics & Mathematics

(Visnik Kiivs'kogo Universitetu)




Adah Anna, Bożek Bogusław,

Vladimirov Vsevolod

Wroński S., Patlashenko Z.



Problems of pollutants migration in porous media. Discussion on irregular distribution of mass sources. P.2.


vol. 3,

2004


450-461

19

Bulletin of the Polish Academy of Sciences. Mathematics

Pasicki Lech


A basic fixed point theorem

vol. 54,

2006


85–88

20

Cahiers de Topologie et Geometrie Differentielle Categoriques


Kubarski Jan

Rybicki Tomasz

Local and nice structures of the groupoid of an equivalence relation.

vol. 45/1, 2004

23-34


21

Central European Journal of Mathematics

Prykarpatsky Jarema A.,

Samoylenko M.,



Prykarpatsky A.K.

The generalized de Rham-Hodge theory aspects of Delsarte-Darboux type transformations in multidimension


vol. 3/3,

2005


1-29

22

Central European Journal of Mathematics



Golenia Jolanta, O. Ye. Hentosh,

Prykarpatsky Anatolij K.

Integrable three-dimensional coupled nonlinear dynamical systems related to centrally extended operator Lie algebras and their Lax type three-linearization


vol. 5/1, 2007

84–104



23

Communications in Nonlinear Science and Numerical Simulation

Vladimirov Vsevolod

Dhayeh Adam Mahdi



Normal forms application for studying solitary wave solutions of non-integrable evolution systems


vol. 9, 2004

615-631


24

Computer Methods in Materials Science.


Bożek Bogusław , Środa Prokop

Pewne rodziny krzywych Béziera

Some families of Bézier curves




vol. 6/2, 2006

129–132


25

Condensed Matter Physics

Gafiychuk V.V.

Prykarpatski Anatolij K.

Pattern formation in neural dynamical systems governed by mutually Hamiltonian and gradient vector field structures


vol. 7/3, 2004

551-563


26

Congressus

Numerantium



Lindner C.C.

Meszka Mariusz

Rosa A.


On a problem of Lo Faro concerning blocking sets in Steiner systems S (2,4,v)


vol. 174, 2005

23-27


27

Congressus Numerantium

Mariusz Meszka

Zdzisław Skupień

Long paths decompositions of a complete digraph of odd order


vol. 183, 2006

203-211


28

Congressus Numerantium

Dalibor Froncek,

Mariusz Meszka


The Cheesecake factory problem

vol. 182

2006


5-10


29

CUBO

A Mathematical Journal



Blackmore D.L.

Prykarpatsky Jarema A.

Samoilenko A. M.



Prykarpatsky Anatolij K.

The ergodic measures related with nonautonomous Hamiltonian systems and their homology structure. Part I.


vol.7/3 2005

49-63


30

Demonstratio Mathematica

Oprocha Piotr


A numerical view on topological transitivity and mixing for symbolic dynamics Dariusz Jabłoński,



vol. 40/1,

2007


229–238


31

Demonstratio Mathematica

Lech Jacek

Commutators of diffeomorphisms of a manifold with corners


vol. 40/2, 2007

465-480


32

Discussiones Mathematicae Graph Theory

Cichacz Sylwia, Görlich Agnieszka, Marczyk Antoni,Przybyło Jakub,Woźniak Mariusz

Arbitrarily vertex decomposable caterpillars with four or five leaves.

13th Workshop '3in1' GRAPHS 2004 : Krynica, November 11–13, 2004. — Zielona Góra : Technical University Press, 2006




vol. 26/2, 2006

291–305




33

Discussiones Mathematicae GraphTheory

Fronček D., Ryjáček Z., Skupień Zdzisław

On traceability and 2-factors in claw-free graphs



vol. 24/1, 2004

55-71


34

Discussiones Mathematicae GraphTheory

Dudek Aneta,

Wojda A. Paweł

Pm-saturated bipartite graphs with minimum size


vol. 24/2, 2004

197-211


35

Discussiones Mathematicae GraphTheory

Pilśniak Monika

Packing of three copies of a digraph into the transitive tournament


vol. 24/3 2004

443-456


36

Discussiones Mathematicae.

Graph Theory



Skupień Zdzisław

Decompositions into two paths

vol. 25, 2005

325-32



37

Discussiones Mathematicae.

Graph Theory



Bucko Józef, Mihok Peter,

Saclé Jean-Francois,



Woźniak Mariusz

A note on maximal common subgraphs of the Dirac’s family of graphes


vol. 25, 2005

385-390


38

Discussiones Mathematicae.

Graph Theory



Evelyne Flandrin, Hao Li,

Marczyk Antoni,

Ingo Schiermeyer, Woźniak Mariusz



Chvátal-Erdös condition and pancyclism

13th Workshop '3in1' GRAPHS 2004 : Krynica, November 11–13, 2004. — Zielona Góra : Technical University Press, 2006




vol. 26/2, 2006

335–342




39

Discussiones Mathematicae: Graph Theory

Wojda A. Paweł


Self-complementary hypergraphs

vol. 26/2, 2006

217–224



40

Discussiones

Mathematicae Graph Theory



Dziechcińska-Halamoda Zyta,

Majcher Zofia, Michael Jerzy,



Skupień Zdzisław

Extremum degree sets of irregular oriented graphs and pseudodigraphs


vol. 26/2, 2006

317–333


41

Discussiones

Mathematicae:

Graph Theory



Skupień Zdzisław

`3in1' enhanced: Three squared ways to `3in1' , GRAPHS,

vol..27, 2007 561-563

42

Discussiones

Mathematicae:

Graph Theory


Dziechcińska-Halamoda, Zyta, Majcher Zofia, Michael Jerzy, Skupień Zdzisław



A Sokoban-type game and arc deletion within irregular digraphs of all sizes

vol. 27,

2007


611-622.

43

Dopovidi Nacional'noj

Akademii Nauk Ukraini



Vladimirov Vladimirov

Pro periodični ta solitonni rozv'jazki gradientnoi modeli strukturovanogo seredovišča


vol. 2,

2004


13-18

44

East Journal on Approximations

Kowynia Joanna

Best approximation in finite dimensional Chebyshev subspaces of{cal L}(l^{n}_{1},c)


vol. 12/4,

2006


407–416

45

Electronic Notes in Discrete Mathematics

Skupień Zdzisław

Exponentially many hypohamiltonian snarks

vol. 28, 2007

417–424



46

Geometry and Topology of Manifolds, Banach Center Publications

Lech Jacek, Rybicki Tomasz


Groups of C r,s – diffeomorphisms related to a foliation

vol.76,

2007


437-450


47

Grazer Mathematische Berichte

Guzik Grzegorz

On a functional equation connected with an embedding problem IterationTheory (ECIT'02) -European Conference on Iteration Theory.

Proceedings of the European Conference on Iteration Theory,

Grazer Mathematische Berichte


vol.346, 2004

197-209



48

Informatyka w Technologii Materiałów

Bożek Bogusław,

Delimata Daniel



Spektralna metoda Galerkina rozwiązywania równania Poissona w dziedzinie osiowosymetrycznej


vol. 4/4, 2004

1-6


49

Informatyka w Technologii Materiałów


Bożek Bogusław

Środa Prokop



Interpolacja krokowa

vol. 4/1-2, 2004

65-68


50

International Journal for Multiscale Computational Engineering.

Samulyak Roman, Prykarpatsky Jarema, Tianshi Lu , James Glimm,

Zhiliang Xu, Myoung-Nyoun Kim



Comparison of heterogeneous and homogenized numerical models of cavitation


vol. 4,

2006


1–20


51

Matematičeskie Metody i Fiziko-Mechaničeskie Polja

Prykarpatsky Anatolij

Gentosz O. E.



Pro dejakij klas gradientnich dinamičnich

sistem, asocijovanich z polinomial'nim diskretnim rozpodilom imovirnostej




vol. 47/1, 2004

68-72


52

Matematični Studii

Natalia K. Prykarpatska, Eugeniusz Wachnicki

An exact functional-analytic representation of solutions to a Hamilton-Jacobi equation of Riccati type


vol.26/1,

2006


1–7

53

Matematičnij Visnik NTŠ

Bogolûbov M.

Prikarpatskij Anatolij.

Pritula M.



Ergodični dinamični sistemi : porâdok ta haos.

[Ergodic dynamical systems : the order and chaos].



vol. 2, 2005

8-15



54

Matematičnij Vísnik NTŠ

Anatolij Prykarpatsky, Petro Kalenûk, Mikola Pritula

Metod vidokremlennâ zminnih : vid Ejlera do sbogodnišnih dniv — The separation variables method : from Euler to nowadays


vol.3, 2006

87–94


55

Mathematica Slovaca

Mariusz Meszka

Roman Nedela, Alex Rosa



Circulants and the chromatic index of Steiner triple systems


vol. 56/4, 2006

371-378

  1   2   3   4


©absta.pl 2016
wyślij wiadomość

    Strona główna